# SDR ASAA2016061417044

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 2,956 hours, 949 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWS FAIL INDICATION WHEN SELECTED ON COMM PANEL.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-11, TASK 801, HF 2 TEST NORMAL AND GOOD GROUND VERIFICATION TEST.
